The Michigan Mathematical Journal

The unitary orbit of strongly irreducible operators in the nest algebra with well-ordered set.

You Qing Ji, Chun Lan Jiang, and Zong Yao Wang

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 44, Issue 1 (1997), 85-98.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005622

Digital Object Identifier
doi:10.1307/mmj/1029005622

Mathematical Reviews number (MathSciNet)
MR1439670

Zentralblatt MATH identifier
0888.47024

Subjects
Primary: 47D25
Secondary: 47A10: Spectrum, resolvent 47A65: Structure theory 47A99: None of the above, but in this section

Citation

Ji, You Qing; Jiang, Chun Lan; Wang, Zong Yao. The unitary orbit of strongly irreducible operators in the nest algebra with well-ordered set. Michigan Math. J. 44 (1997), no. 1, 85--98. doi:10.1307/mmj/1029005622. https://projecteuclid.org/euclid.mmj/1029005622


Export citation